Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 191256, 9 pages
http://dx.doi.org/10.1155/2014/191256
Research Article

Data-Weighting Periodic RLS Based Adaptive Control Design and Analysis without Linear Growth Condition

1School of Automation & Electronic Engineering, Qingdao University of Science & Technology, Qingdao 266042, China
2Advanced Control Systems Lab, School of Electronics & Information Engineering, Beijing Jiaotong University, Beijing 100044, China

Received 5 March 2014; Accepted 27 June 2014; Published 10 July 2014

Academic Editor: Nazim I. Mahmudov

Copyright © 2014 Ronghu Chi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ronghu Chi, Zhongsheng Hou, and Shangtai Jin, “Data-Weighting Periodic RLS Based Adaptive Control Design and Analysis without Linear Growth Condition,” Journal of Applied Mathematics, vol. 2014, Article ID 191256, 9 pages, 2014. https://doi.org/10.1155/2014/191256.